Jump to content

Moona

Members
  • Posts

    14
  • Joined

  • Last visited

Moona's Achievements

Apprentice

Apprentice (3/14)

  • Collaborator Rare
  • Week One Done
  • First Post Rare
  • Reacting Well Rare
  • Conversation Starter Rare

Recent Badges

9

Reputation

  1. I think, its the same case for me.
  2. Noted. I will get vit d level checked first. If i have evening shifts in hospital and i sleep in the morning time, i always get them between 8-9am in the morning. So which dose should i titrate first? The afternoon
  3. Noted. I will get vit d level checked first. If i have evening shifts in hospital and i sleep in the morning time, i always get them between 8-9am in the morning. So which dose should i titrate first? The afternoon?
  4. Hi all, Hope everyone is in the best of health. I am now 3 months into current my cycle. I am currently on verapamil 120-120-120. My symptoms (both attack and shadows) are well controlled on this regimen for the past 2 weeks, as long as i follow a strict sleep schedule. I am a physician and keeping the same sleep schedule is sometimes not possible as our shifts keep changing. But i really want to taper and stop verapamil as we are planning to have a baby soon and i am really afraid that verapamil is making me chronic as my usual cycle lasted for 4-6 weeks only. Please, advise if its the right time to taper it or and if so, how to do it. I have started vitd3 regimen a week ago. Thanks in advance
  5. May you never have to face any suffering in your life. May God be with you and your family always. I can but only wish happiness and blessings your way. You have been so kind. Respect.
  6. Thankyou for the advice. Yes, i have been monitoring the ECGs. Actually im a physician myself, working as a junior doctor in CCU. So i am watchful for that. Thankyou for the support. Means a lot
  7. Yes. Virtual appointment is an option but basically, i wont be able to get any medicine this way. Here, every thing works on insurnace and these virtual appointments would be fruitless. Everyone here on this forum has been so kind and helpful. I already feel like family. I cannot undo what has happend already. I do wish that some thing will work for me and coming days will be better. Thanks a lot
  8. Thankyou. Its sad to read that you have been at my place. I wish, no one ever had to. I regret the moment, i started steroid and i ended them and the moment i started verapamil and i ran out of them. Although, there were days, when i was not correctly diagnosed. I didnt have oxygen to abort my attacks and when i think of those times, when i actually had to survive every minute of that agony, i cannot believe i actually survived it. Yes, now oxygen is my best friend. But i guess the chronicity of the symptoms is just making me so anxious and depressed. I hope i can survive this entirely messed up cycle. Thanks for all the help.
  9. Thankyou so much for your kind response. I read the links that you shared and they are so helpful. I cant thank you enough for them. Yeah, i believe everything is messed up in my cycle, not sure like you said, if it is from wrong treatment or its just bad. Will try the D3 regimen. I do have the oxygen cylinder at home and the non rebreather mask and i am able to abort attack with it, most of the times. But its the lurking shadows that are so annoying. Imitrex injection is not available here sadly. I live in KSA. The nasal spray is available but the dr didnt write that as well. He just wrote imitrex tablets, which are of no use, whatsoever. Our biggest dilemma is not able to find the right doctor, perhaps. I hope i can get all the steroids and verapamil from my system soon
  10. Thankyou so much for your kind response. Yes, its 280mg only. Actually, the neurologist only prescribed 40mg twice a day for 3 months. And i had to increase my self to this regimen and thats how i got run out of it and had insurance issue. Sadly, i cannot find an expert neurologist in this field. Hence, the dilemma. Now, he has increased it to 80mg twice a day. So im afraid of running out again if i increase more. Will definitely try the vit d3 regimen as i can get it over the counter. Can u please elobrate on the red bull part as i didnt understand it well. I really really appreciate your feedback and your kind words. I cannot express enough. Wish u good health
  11. Hi all. Im a newbie here but not a newbie to cluster headache. I am 33 and have been suffering from the past 15 years with episodic cluster headache. However, i was only correctly diagnosed 4 years ago. I had the longest remission since then, until april 2022 when they came back. My neurologist started me on verapamil and short 10 day course of steroid 40mg. I was absolutely pain free while i was on steroid. But i was advised to stop them without tapper, and as soon as i did, i started to get worse attacks and persistent shadows. I wasnt aware of shadows until this cycle, since i never had them before. I was still on low dose of verapamil. So was started on steroid again with gradual taper over 20 days, meanwhile gradual titration of verpamil until i reached 40-120-120. After stopping steroids, i still had some bad attacks but it settled. Meanwhile, effect of verapamil kicked in and i started to get less and less attacks until i went 1 week without attacks. Sadly, because of some insurance issues, i ran out of verapamil for 2 days and as soon as i started them again, pain became worse. About 4-5 attacks per day, only partailly responding to oxygen amd persistent debilitating shadows. Now, 2 months into my cycle and 1 month after stopping steroid, the neurologist has again started me on short course of steroid 40 mg for 7 days. I feel better already but my greatest fear and anxiety now is that all the treatments has just made the cycle worse and so prolonged? I never took all these treatments before because i was never correctly diagnosed. 4 years ago, i only used oxyegn as an abortive.but my cycle always ended on its own in 4-6 weeks. I feel all the preventive have made it so worse. And my greatest fear is that i will never be able to get off them and this feeling makes me so depressed and suicidal. Please share in your thoughts and advice.
×
×
  • Create New...